# SDR ASAA2022021537741

- Difficulty date: February 15, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 33,133 hours, 11,129 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: D5451863320090
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 545400-01-1-VAM LH UPPER SPAR.C001, FOUND OUTBD CORNER FITTING CRACKED AREA 6. GROUNDED - YES. REMOVED AND REPLACED OUTBD CORNER FITTING ON LH PYLON AFT FIXED FAIRING UPPER SPAR RIB 15. ALL WORK ACCOMPLISHED PER TC 545400-01-1-VAM. LH REPAIRS
